# SDR USAA2014072100025

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 42,004 hours, 15,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN COVER BY DOOR 2R MISSING.  INSTALLED MISSING EXIT COVER AT 2R DOOR IAW AMM 33-50-00.
